The fuzzy D6h-symmetries of azines molecules and their molec…
Emerging
9
Citations14
Refs2007
Year
Search Works
Work Details
- DOI 10.1007/s10910-006-9210-x
- OpenAlex ID W2043052978
- Type Article
- Language EN
- Published 28 Feb 2007
- Volume 43 (2)
- Pages 485–507
- Source Journal of Mathematical Chemistry
- Publisher Springer Science+Business Media
- FWCI 2.35
- Countries 1
- Institutions 1
- Added 10 Oct 2025
- Updated 21 Aug 2026
External Links
MENU
0
The fuzzy D6h-symmetries of azines molecules and their molecular orbitals
Article 2007 EN
9
Citations
14
References
7
Authors
2.35
FWCI
Citations by Year
Last 3 yearsTopics
Keywords
Authors & Affiliations
7 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Xuezhuang Zhao Corresponding | Nankai University (CN) | — |
| 2 | Gui‐Chang Wang | Nankai University (CN) | |
| 3 | Xiufang Xu | Nankai University (CN) | |
| 4 | Yinming Pan | Nankai University (CN) | — |
| 5 | Ruifang Li | Nankai University (CN) | |
| 6 | Zhengfeng Shang | Nankai University (CN) | — |
| 7 | Zucheng Li | Nankai University (CN) |
Related Works
10Data: OpenAlex